# SDR SWAA064219

- Difficulty date: November 3, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 42,503 hours, 36,516 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435274A
- Part serial: BN597
- Condition: Delaminated
- Location: Rt Wing Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND RT OUTBOARD AFT T/E FLAP LOWER INBOARD SURFACE DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER MM.
